# SDR AALA202510134471

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 69,861 hours, 41,389 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RT EMER EXIT IN FLIGHT ECAM AND CAUTION LIGHT AT FL 360, WITH ASSOCIATED RED LIGHT ON OVER WING EXIT ON RIGHT SIDE OF AIRCRAFT. CAB PRESSURE STABLE- DELTA P 8.0 AND V/S  0.  ON FOR APPROX5 MINS AND THEN WENT AWAY. MAINTENANCE ADJUSTED EMERGENCY DOOR COVER IAW AMM 52-21-00.
